MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941820250
Medical Device Problem Codes Material Deformation (2976); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: there was no date provided.
 
Event or Problem Description
It was reported that stent damage occurred.A 2.50 x 20mm synergy xd drug eluting stent was selected for use.However, the device would not load onto the wire and the stent was damaged.No patient complications were reported.
 
Event or Problem Description
It was reported that stent damage occurred.A 2.50 x 20mm synergy xd drug eluting stent was selected for use.However, the device would not load onto the wire and the stent was damaged.No patient complications were reported.It was further reported that it was the stent strut itself that got lifted.The procedure was completed with another of same device.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11384810
Report Number2134265-2021-02471
Device Sequence Number17005205
Product Code NIQ
UDI-Device Identifier08714729980810
UDI-Public08714729980810
Combination Product (Y/N)Y
Initial Reporter StateWY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/14/2022
Device Model NumberH7493941820250
Device Lot Number0026563096
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/19/2021
Supplement Date Received by Manufacturer03/02/2021
Initial Report FDA Received Date02/26/2021
Supplement Report FDA Received Date03/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1